MAUDE Adverse Event Report: ICU MEDICAL, INC. PORTEX EPIDURAL FILTERS; FILTER, CONDUCTION, ANESTHETIC

ICU MEDICAL, INC. PORTEX EPIDURAL FILTERS; FILTER, CONDUCTION, ANESTHETIC
Catalog Number 100/386/010CZ
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/08/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
One used device was received for evaluation.Functional and visual tests were done; the reported issue was not duplicated.The complaint of leakage cannot be replicated or confirmed.A review of the device history records shows there were no observations recorded during manufacture to suggest an issue of this nature would occur with this lot of products.
 
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.
 
Event or Problem Description
It was reported that the device exhibited a leakage during dosing.There was unknown patient involvement, no injury was reported.

Brand Name
PORTEX EPIDURAL FILTERS
Common Device Name
FILTER, CONDUCTION, ANESTHETIC
Manufacturer (Section D)
ICU MEDICAL, INC.
olomoucká 306
hranice 753 0 1
EZ  753 01
Manufacturer Contact
reed covert
6000 nathan lane n
minneapolis, MN 55442
2247062300
MDR Report Key24211128
Report Number3012307300-2026-00708
Device Sequence Number14823784
Product Code BSN
UDI-Device Identifier15019315107283
UDI-Public(01)15019315107283(17)280131(10)4344555
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
UNKNOWN
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number100/386/010CZ
Device Lot Number4344555
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2026
Supplement Date Received by Manufacturer03/05/2026
Initial Report FDA Received Date01/29/2026
Supplement Report FDA Received Date03/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown